# SDR UPS07M49525

- Difficulty date: January 23, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1099-1119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT:  UNDER FLOOR AREA BETWEEN STA 1099 & 1119, LONGERON 48R FOUND CORRODED.  LONGERON ATTACHED PARTS & FASTENERS REMOVED FOR REPAIR WORK CUTOUT PER SRM 51-31-01 V2 R38.  REPAIR LONGERON & REPAIR SPILCE FAB PER 53-10-00 F2 R38.  REPAIR PARTS REPROTECTED & PAINTED PER SRM 51-21-01 V2 R38.  REPAIR LONGERON PARTS REINSTALLED PER SRM 53-10-01 V1 R38, FOUND SATISFACTORY.
